MathSciNet Relay Station
MathSciNet bibliographic data
MR321937 (48 #302) 14L05
Morris, Robert A.; Pareigis, Bodo Formal groups over discrete rings. Bull. Amer. Math. Soc. 79 (1973), 449–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement